# SDR HEEA0015344

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206030539003
- Condition: Failed
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED YELLOW TEMP INDICATOR ON INPUT SHAFT TO TURN BLACK.
